# SDR SWAA2022041880330

- Difficulty date: March 4, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL VAPOR WEB LOWER VERTICAL ATTACH ANGLE CRACKED AT B.S. 663.75 L.BL. 26'. / [01] REMOVED VERTICAL ANGLE CRACKED AS PER B-737-700 SRM 51-40-02-OG-0;[02] LOCATED AND DRILLED NEW STIFFENER [ANGLE] AS PER B-737-700 SRM 51-40-02-OG-0;[03] VERIFIED STEPS #1 AND #2. OK TO INSTALL NEW STIFFENER.;[04] INSTALLED NEW STIFFENER AT LEFT WHEEL WELL VAPOR WEB VERTICAL LOWER POSITION AS PER B-737-700 SRM#51-40-02-OG-0 AND DWG#111A1000;[05] CERTIFIED;[06] VERIFIED STEP #4;[07] VERIFIED STEPS.
